# SDR SWAA2024010837173

- Difficulty date: January 3, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 55,587 hours, 33,438 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 621PB CRACKED AT AFT INBD EDGE<[01] REMOVED PANEL 621PB FROM A/C TO FOM;[02] C/W EA 24-157-00026 AS REQ INSTALLED PANEL;[03] C/W
